| Catalog Number |
5400210060 |
| Medical Device Problem Codes |
Mechanical Jam (2983); Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
12/05/2023
Type of Reportable Event
Serious Injury
Event or Problem Description
The user facility reported that the device stopped working during a procedure.A surgical delay of at least two hours was reported.The procedure was completed successfully using manual instrumentation with no medical intervention reported.This report is being submitted due to the prolongation of the surgical procedure.
Event or Problem Description
Additional Manufacturer Narrative
Device not returned, disposed of by user.